# SDR MWEA040195

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 46,783 hours, 45,964 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS11032
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR UNSAFE AND AUTO SPOILER DO NOT USE LIGHT CAME ON.  FOUND BOLT MISSING FROM RIGHT MAIN LANDING GEAR DOOR TARGET ALLOWING TARGET TO ROTATE AND PREVENTING DOOR LATCH FROM FULLY SEATING IN DOOR.  REPLACED MISSING HARDWARE.
